# SDR ABXA9700913

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5956034527
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD INTERCOSTAL FS 218 BETWEEN LONG 27 AND 28 L CRACKED.  REPLACED ATTACH ANGLE (FITTING) P/N 5956034-527 PER DC9 SRM 51-30-2.
